# SDR UALA2011101705617

- Difficulty date: October 15, 2011
- Submitted: October 20, 2011
- Operation: Air carrier
- Aircraft: N459UA
- Make and model: Airbus A320-232
- Aircraft serial: 1192
- Aircraft time: 37,889 hours, 15,899 cycles
- Engine: Iae V2527A5
- System (JASC): 3520 · Passenger Oxygen System
- Part: Container
- Part number: 2M113325
- Condition: Damaged
- Location: Oxygen Mask
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

O2 MASK CAME DOWN DURING MODERATE TURBULANCE AT SEATS 27 ABC.  REPLACED O2 MASK ASSEMBLY PER MM.  OPS CHECKED GOOD.
